Full Text: PDF
Received June 23, 2019; Accepted August 26, 2019; Published September 23, 2019
Abstract. In this paper, we study a few qualitative properties of solutions to a nonlinear system of nabla fractional difference equations associated with periodic and nonperiodic boundary conditions. We present sufficient conditions under which solutions to the system will satisfy certain a priori bounds and admit at least one solution. The methods involve novel fractional difference inequalities and applications of the Scheafer’s fixed point theorem. We illustrate the applicability of established results by example.
How to Cite this Article:
Jagan Mohan Jonnalagadda, On Nabla fractional boundary value problems of order less than one, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 15, pp. 1-12.